6 doctors weighed in:

I think I have histamine intolerance, what should I do?

6 doctors weighed in
Dr. Joram Seggev
Internal Medicine - Allergy & Immunology
3 doctors agree

In brief: More info

Please explain what it is that bothers you.
Histamine is a chemical that causes allergic symptoms in every body, so that taking meds as suggested may be helpful. To be able to give you a better answer, you need to describe exactly what happens to y ou.

In brief: More info

Please explain what it is that bothers you.
Histamine is a chemical that causes allergic symptoms in every body, so that taking meds as suggested may be helpful. To be able to give you a better answer, you need to describe exactly what happens to y ou.
Dr. Joram Seggev
Dr. Joram Seggev
Thank
Dr. George Valdez
Family Medicine
2 doctors agree

In brief: Med

In brief: Med

Take an antihistamine like Claritin (loratadine) Allegra or zyrtec.
Dr. George Valdez
Dr. George Valdez
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors